Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Swollen nasal passage due to cocaine use. How can I get rid of it?

how do i remedy swollen nasal passage when its due to cocaine use, it happens evertime i do it, no matterhow little i do few and far between when i do do it, but either way my nasal passageway always swells up for a week after, and ive tried just about everything from clariton d , steam from boiling water, nothing fully helps?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  682
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that the swollen nasal passage is due to cocaine use and to get rid of it you have to primarily stop using the cocaine and secondarily consult a local doctor to get symptomatic relief from the swelling. I hope you also consult a psychiatrist who can help you in recovery from the substance abuse. I hope this helps you in the long term as well as claritin is a short term reliever.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor